# SDR SWAA2025051464309

- Difficulty date: April 25, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE - ANTENNA COVER PLATE AREA HAS EVIDENCE OF CORROSION AND FILLET SEAL DETERIORATED AT STA 410; STR 27L.<[01] REMOVED AND REPLACED THE LWR FUSELAGE - ANTENNA COVER PLATE STA 410; STR 27L; IAW SRM 51-40-02 AND DWG #143A3230 REV A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
